# SDR UIEA2020012100099

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,671 hours, 16,360 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Condition: Inoperative
- Location: Indicator Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L GEN DRIVE LIGHT INOP. REPLACED THE LAMP IN THE LT GEN DRIVE LIGHT IAW AMM 24-11-00.  LIGHT SWITCH IN FUNCTIONAL CONDITION.
